Ulster University Logo

Ulster Institutional Repository

Complex Zeros of Trigonometric Polynomials with Standard Normal Random Coefficients

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K and Grigorash, A (2001) Complex Zeros of Trigonometric Polynomials with Standard Normal Random Coefficients. Journal of Mathematical Analysis and Applications, 262 (2). pp. 554-563. [Journal article]

Full text not available from this repository.

URL: http://www.infj.ulster.ac.uk/~respub/2001/7554a.pdf


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7736
Deposited By:Professor Kambiz Farahmand
Deposited On:29 Feb 2012 15:55
Last Modified:29 Feb 2012 15:55

Repository Staff Only: item control page